MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ3 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ3 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-01-090
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was infected, all implants were removed and prostalac implanted.Original implant date unknown.No surgical delay.Doi: unknown.Dor: (b)(6) 2021.Affected side unknown.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The provided images are photographs of explanted products.They do not aid in determining a root cause for the reported infection.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SUMMIT POR TAPER SZ3 STD OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11158094
Report Number1818910-2021-00931
Device Sequence Number14382440
Product Code LPH
UDI-Device Identifier10603295059349
UDI-Public10603295059349
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1570-01-090
Device Catalogue Number157001090
Device Lot Number9563892
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer02/11/2021
Initial Report FDA Received Date01/12/2021
Supplement Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 36IDX52OD; DELTA CER HEAD 12/14 36MM +5; PINNACLE SECTOR II CUP 52MM
Outcome Attributed to Adverse Event Required Intervention;